# SDR AALA202111187120

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A300*
- Aircraft serial: 7525
- Aircraft time: 14,384 hours, 5,532 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HANDLE CAME OFF. REINSTALLED LAVATORY DOOR HANDLE.
